# SDR USAA2011052391951

- Difficulty date: May 21, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 35,304 hours, 12,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: Z250H2103110
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1466 - PHL - EEL - OVERHEAD READING LIGHT 17F WOULD NOT TURN OFF.  AREA AROUND IT WAS EXTREMELY HOT AND FLIGHT ATTENDANT REPORTED THERE APPEARED TO BE SMOKE.  LIGHT TURNED OFF AND COOLED DOWN.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY.
